If you need an accessible version of this item please contact JSTOR User Support

Singular Cardinals and the Generalized Continuum Hypothesis

J. E. Baumgartner and K. Prikry
The American Mathematical Monthly
Vol. 84, No. 2 (Feb., 1977), pp. 108-113
DOI: 10.2307/2319930
Stable URL: http://www.jstor.org/stable/2319930
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Singular Cardinals and the Generalized Continuum Hypothesis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113